Advanced SearchSearch Tips
Application of Bifurcation Method to a Generalized Modified Boussinesq Equation
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 1,  2009, pp.81-93
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.1.081
 Title & Authors
Application of Bifurcation Method to a Generalized Modified Boussinesq Equation
Song, Ming; Yang, Chengxi;
  PDF(new window)
Bifurcation method of dynamical systems is employed to investigate exact solitary wave solutions and kink wave solutions in the generalized modified Boussinesq equation. Under some parameter conditions, their explicit expressions are obtained. Some previous results are extended.
bifurcation of phase portraits;solitary wave solutions;Kink wave solutions;
 Cited by
Exact solitary wave solutions of the generalized (2+1) dimensional Boussinesq equation, Applied Mathematics and Computation, 2010, 217, 7, 3557  crossref(new windwow)
W. G. Zhang, Q. S. Chang, E. G. Fan, Methods of judging shape of solitary wave and solution formulae for some evolution equations with nonlinear terms of high order, J. Math. Anal. Appl., 287(2003), 1-18. crossref(new window)

D. Kaya, The exact and numerical solitary-wave solutions for generalized modified Boussinesq equation, Phys. Lett., 348(2006) 244-250. crossref(new window)

P. A. Clarkson, R. J. Leveque, R. Saxton, Solitary wave interactions in elastic rods, Stud. Appl. Math., 75(1986), 95-122. crossref(new window)

I. L. Bogolubsky, Some examples of inelastic solition interaction, Comput. Phys. Commun., 13(1977), 149-155. crossref(new window)

A. Parker, On exact solutions of the regularied long-wave equation: A direct approach to partially integrable equation, 1. solitary wave and solutions, J. Math. Phys., 36(1995), 3498-3505. crossref(new window)

W. G. Zhang, W. X. Ma, Explicit solitary-wave solutions to generalized Pochhammer-Chree equations, Appl. Math. Mech., 20(1999), 666-674. crossref(new window)

J. B. Li, L. J. Zhang, Bifurcations of traveling wave solutions in generalized Pochhammer-Chree equation, Chaos Solitons Fractals, 14(2002), 581-593. crossref(new window)

W. L. Zhang, Solitary wave solutions and kink wave solutions for a generalized PC equation, Acta. Math. Appl. Sinica, English Series 21(2005), 125-134. crossref(new window)

M. Rafei, D. D. Ganji, H. R. Mohammadi Daniali, H. Pashaei, Application of homotopy perturbation method to the RLM and generalized modified Boussinesq equations, Phys. Lett., 364(2007), 1-6. crossref(new window)

Z. R. Liu, Z. Y. Ouyang, A note on solitary wave for modified forms of Camassa-Holm and Degasperis-procesi equation, Phys. Lett., 366(2007), 377-381. crossref(new window)

T. Jiang, Z. Y. Yang, Z. R. Liu, Bounded traveling wave soultion of a nolinear equation, Kyungpook Math J., 43(2003), 113-125

S. N. Chow, J. K. Hale, Method of bifurcation theory, Springer-verlag, New York, 1982.

J. Guckenheimer, P. Homes, Nonlinear Oscillations, Dynamical Systems and Bifurcations of Vector Fields, Springer-verlag, New York, 1999.